# SDR IPXA2023082494012

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 25,461 hours, 15,797 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081167
- Part serial: NA
- Condition: Cracked
- Location: Aft Lwr Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CD809754: NO 1 PYLON FAIRING OB SIDE LOWER ATTACHMENT FASTENER CRACK EO 87447 "PERMANENT REPAIR"REPLACED CRACKED SKIN IAW SRM 51-40-21.
